# SDR SWAA2022011360863

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 59,532 hours, 35,277 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194E HAS SEVERAL OBLONGED HOLES ; ' / [01] INSTALLED NEW PANEL IAW AMM 53-51-21 REF TSR TRACKING # 202200277
